Review: could Temazepam cause Tinnitus?
Summary: Tinnitus is found among people who take Temazepam, especially for people who are male, 60+ old, have been taking the drug for 6 - 12 months, also take medication Furosemide, and have Depression.
We study 14,979 people who have side effects while taking Temazepam from FDA and social media. Among them, 92 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Temazepam and have Tinnitus >>>
Temazepam has active ingredients of temazepam. It is often used in insomnia. (latest outcomes from 15,762 Temazepam users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,147 Tinnitus patients)
On Dec, 30, 2014: 14,976 people reported to have side effects when taking Temazepam. Among them, 93 people (0.62%) have Tinnitus.
Time on Temazepam when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Tinnitus when taking Temazepam * :
Age of people who have Tinnitus when taking Temazepam * :
Severity of Tinnitus when taking Temazepam ** :
|least||moderate||severe||most severe |
How people recovered from Tinnitus ** :
Top conditions involved for these people * :
- Depression (16 people, 17.20%)
- Prostate cancer metastatic (9 people, 9.68%)
- Breast cancer (7 people, 7.53%)
- Hypercalcaemia (7 people, 7.53%)
- Breast cancer metastatic (7 people, 7.53%)
Top co-used drugs for these people * :
- Furosemide (24 people, 25.81%)
- Zometa (24 people, 25.81%)
- Paxil (21 people, 22.58%)
- Ciprofloxacin (18 people, 19.35%)
- Levaquin (18 people, 19.35%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tinnitus while taking Temazepam?
You are not alone! Join a mobile support group:
- support group for people who take Temazepam and have Tinnitus
- support group for people who take Temazepam
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Temazepam, Tinnitus
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Ringing in ear after kenalog injection
After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
- Rocephin and levaquin drug interactions (1 response)
I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refused the ability to leave - I was not sick enough - they only suspected pneumonia. This is a rural local hospital who can't get enough patients. I requested a certain antibiotic if one was needed that I tolerate well. It was a terrifying experience because they ignored everything I requested - especially to leave. I experienced burning pain at IV site, hand became inflamed, lost use of my thumbs, then legs would not support me. Could not brush hair or teeth. No one answered my questions about this crippling - it was a nightmare. I lost 16 pounds, my muscles were hanging off my body. I was released after 7 days, totally crippled with no directive or any explanation for these sudden excruciating pains and crippling. They refused me my records for a long time. No new doctor would discuss these records once I got them - every organ in body was visited with electrical like jolts, pain that no pain killers were effective on. In those records I find I had CHF, respiratory failure after 4 days of treatment. I find that they gave me mega doses(500/600 mg) Prednisone - remember - I was on nothing prior. NSAID's were given - three different ones, over 4,000mg daily. I was also given an injection of Fentanyl - 100 times stronger than morphine AFTER I refused to admit myself. My pain level in admitting was rated mild. I started coding - which, beig HOH, I did not know and was not told - after four days treatment . They ignored my inflamed hand(IV port), my complaints of burning at site, then all over. I was never told what I was given. It was horrifying to experience the pains I did after release. I had all new RX's so I did not know I had been given Levaquin - but I did not know hat Levaquin was anyway. I have marked PTSD because over the period of a couple of years - I find all those physicians and specialist who were purporting to be 'clueless' as to what happened to me - why I was suddenly crippled - they were lying or totally incompetent. I was given many other drugs - sedatives - cancer drugs mostly. I was prescribed a Z-pac upon release - all these inhibit breathing - cause heart failure. These are known dangers - murder indeed. My life is altered to the point I am home bound and can't care for myself or my pets, yard, house, garden. Why is this allowed to happen? $$$/profits for medical care - no accountability. Prednisone at mega lethal doses?? No medical care giver has a problem with this?? Oh, QIO states Levaquin is not a black boxed drug nor would giving mega doses Pred and NSAID's cause any problem.....he either can't read or is a liar. He is paid with Federal funds - they don't even try to cover up - its systemic in medical care. And carried out by our government - to accountability whatsoever.
More reviews for: Temazepam, Tinnitus
Comments from related studies:
From this study (10 months ago):
Sleep study showed snoring problem and advised me to go to ENT. Also to discuss ringing in the ear. Going to set appointment
Bladder mesh surgery for incontinence in May 2013.
Bikini cut FULL hysterectomy in Jan. 2014
Gastroenterologist appointment April 10th, 2014 perforation of the intestine.
From this study (1 year ago):
Items in section 3 are currently under evaluation. Most began to emerge, subtly, approximately 11 years ago and have intensified over the past 2-3 years. Myelomalacia involving a 9.5-cm segment of the posterior column of the spinal cord was demonstrated on MRI 2 weeks ago.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.